# SDR UIEA201000236

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 44,574 hours, 7,739 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND , MX FOUND DAMAGE TO THE RT WING OTBD FORE AND AFT FLAPS (REF FIG 1-3).DIMENSIONS AND DETAILS: RT OTBD FORE FLAP WBL793 - L/E PUNCTURE - 2.250 IN. X 2.0 IN. (REF FIG 1). RT OTBD FORE FLAP WBL810 - L/E PUNCTURE - 5.0 IN. X 2.5 IN. (REF FIG 2).  RT OTBD AFT FLAP WBL738 - T/E - LOWER SURFACE DELAMINATION - 5.0 IN. DIAM. (REF. FIG 3).  PERMANENT REPAIRS ACCOMPLISHED IAW THE SRM 57-53-01, FIGURE 201, REPAIR 1 TABLE I.  THE REPAIRS ACCOMPLISHED IN PART 1 OF THIS EO ARE CATEGORY A PERFORMED IAW THE SRM 57-53-01, FIGURE 201, REPAIR 1, TABLE I.
